MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO PADZ BISPHASIC MFE (1 PA); DEFIF/PACING ELECTRODE

BIO-DETEK INCORPORATED PRO PADZ BISPHASIC MFE (1 PA); DEFIF/PACING ELECTRODE
Model Number 8900-2302-01
Medical Device Problem Codes Arcing of Electrodes (2289); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to cardiovert a patient (age & gender unknown), an arc was seen from the electrode pads and a loud pop noise was heard.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has responded and indicated the product will not be returning to zoll.

Brand Name
PRO PADZ BISPHASIC MFE (1 PA)
Common Device Name
DEFIF/PACING ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key13979372
Report Number1218058-2022-00028
Device Sequence Number20344687
Product Code MKJ
UDI-Device Identifier00847946016418
UDI-Public00847946016418
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K895032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/23/2022
Device Model Number8900-2302-01
Device Catalogue Number8900-2302-01
Device Lot Number1721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown